Concluded Case

Complication of ATT and Management

Patient with stricture intestine after biopsy diagnosed with abdominal tuberculosis. ATT started. 2 months passed shows hepatomegaly. (Isoniazide induced!?). ESR 95. How to proceed?

LikeAnswersShare
Concluded answer
Check LFT . If liver enzymes increase is not more than double, ATT can be continued under observation. US abdomen to see if there is any other cause for hepatomegaly, like gall bladder disease. Add hepatoprotectives, Ursedeoxy choliic acid 300 mg OD If there is progressive rise in enzymes and worsening of LFT, need to stop INH and Rifampicin. Inj SM , ethombutol , PZA , quinolones can be continued
All Answers
Check LFT . If liver enzymes increase is not more than double, ATT can be continued under observation. US abdomen to see if there is any other cause for hepatomegaly, like gall bladder disease. Add hepatoprotectives, Ursedeoxy choliic acid 300 mg OD If there is progressive rise in enzymes and worsening of LFT, need to stop INH and Rifampicin. Inj SM , ethombutol , PZA , quinolones can be continued
Check for liver function test If liver enzymes are normal and Total bilirubin is normal and PT INR test is normal Then continue with standard anti tubercular treatment Stop ATT if liver enzymes are raised 5 times the normal value or if bilirubin is raised
ATT drugs known hepatotoxic Hence need to evaluation of liver functions If enzymes are deranged than for recovery we have to discontinue the ATT
Thanx dr Vipin Bihari Jain
0

View 1 other reply

Get liver function test and consult to physician/DTO for needful advise
Thank you doctor
0